# SDR HNAA2018121800317

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 47,056 hours, 40,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  602     33-51  1978093  16DEC18  CLT  ASSGN
      EMERGENCY LIGHT AT AFT GALLEY WALL HAS BROKEN WIRE A
      T SPLICE.
                                          26390    00 DS
      HISTORY: .
      DFRL  16DEC18  13:40  CLT
            INSTALLED TEMP SPLICE AT LT ON AFT GALLEY WALL. OP
            S CK GOOD. PLACED ON 100 FH DMT. DNAA
